Discussions that mention benadryl

High & Low Blood Pressure board


Hi guys/gals, its poor ole me again. I started the thread for avapro and the horrors. I tried to take everybodys advice about the avapro, but my dr refuse to help me. I ended up in urgent care last w/e becuz of severe thigh pain and hives in my eyes, face, lips and toes. In urgent care i was told to stop the avapro and take benadryl and zantac. Yesterday i called my dr and his stand-in dr told me to take a 1/2 more pill of verapamil. My bp shot up to 188/72. Right now i'm taking verapamil 240, hctz 25 for bp and he said to take 1/2 more of verapamil. Is this safe? He also said becuz i took lisinopril, and zestoric b4 and now avapro, there's nothing else they can do for me. I AM SO FRUSTRATED. :rolleyes: :rolleyes: From reading this board, it seems to me I am not the only person that have problems with bp meds. I have such a delicate and sensitive system. Any and all advice would be greatly appreciated. I cut sodium out my diet, I've tried everything i possible can, but now the drs are saying they don't know what to do for me. Plz advise.